# SDR IPXA09855676

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-F1-27 REPAIR DOUBLER AT STA 1748.5 L20R AND L21R, DOES NOT CORRELATE TO SRM REPAIR.  REPAIR ACCOMPLISHED PER DC8 SRM 53-2-1 FIG 7 SHT 12 AND TR 53-203.
